# SDR SIMA200924302

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 23,283 hours, 23,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00430575
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 INSPECTION FOUND LEFT EXTERNAL OVERWING EMERGENCY LIGHT INOPERABLE.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IAW EMB AMM 33-30-10.  OPERATIONAL CHECK GOOD IAW AMM 33-50-00-700-801-A.  AIRCRAFT RETURNED TO SERVICE.
